Had unprotected sex while on birth control but threw up birth control soon.
Patient :Had unprotected sex while on birth control but threw up birth control soon as i took it and the next day i started bleeding and its not my time to have a period was wondering if its cause i missed a pill its been bleeding a few days now
Thanks for the query at ATD.
I have gone through your history and understand your concerns.
The withdrawal bleeding occur due to hormonal changes caused by the pill.
Bleeding occurs because you threw up the pill and do not took another pill.
You had unprotected sex and now withdrawal bleeding occur but as you are off the pills you are no more protected and you have to use another method of contraception for the same.
So this bleeding is called withdrawal bleeding, a side effect of birth control pills.
Hope found useful, feel free to discuss more information.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.